×

Found 1,984 Documents (Results 1–100)

100
MathJax

The convergence of the Fourier-Jacobi series in weighted variable exponent Lebesgue spaces. (English) Zbl 1479.42009

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 205-227 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On two-dimensional bilinear inequalities with rectangular Hardy operators in weighted Lebesgue spaces. (English. Russian original) Zbl 1480.26012

Proc. Steklov Inst. Math. 312, 241-248 (2021); translation from Tr. Mat. Inst. Steklova 312, 251-258 (2021).
MSC:  26D10 46E30
PDF BibTeX XML Cite
Full Text: DOI

Bilinear weighted inequalities with two-dimensional operators. (English. Russian original) Zbl 1481.26018

Dokl. Math. 102, No. 2, 406-408 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 60-63 (2020).
MSC:  26D10 46E30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software